# SDR UALA2009070901976

- Difficulty date: July 6, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N513UA
- Make and model: Boeing 757222
- Aircraft serial: 24810
- Aircraft time: 62,341 hours, 23,300 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bearing
- Condition: Damaged
- Location: R4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4R DIFFICULT TO DISARM.  REMOVED DOOR 4R ESCAPE SLIDE TO ACCESS DOOR ARM-DISARM LEVER MECHANISM.  FOUND BEARINGS MIGRATING AND RUSTED AT UPPER TORQUE SHAFT FROM ARMING HANDLE TO DOOR ASSIST MECHANISM.  CLEANED AND LUBED BEARINGS, BEARINGS WERE NOT MIGRATED.  OP CHECKED GOOD.  REINSTALLED SAME SLIDE, MR25671-1081, S/N 0538.
